MathSciNet Relay Station
MathSciNet bibliographic data
MR2507219 (2010b:32016) 32G15 (30F10 30F45 30F60 53C50)
Bonsante, Francesco; Schlenker, Jean-Marc AdS manifolds with particles and earthquakes on singular surfaces. Geom. Funct. Anal. 19 (2009), no. 1, 41–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement